Browse

Indefinite Kac-Moody algebras of special linear type

Cited 0 time in Web of Science Cited 0 time in Scopus
Authors
Benkart, Georgia; Kang, Seok-Jin; Misra, Kailash C.
Issue Date
1995
Publisher
Pacific Journal of Mathematics
Citation
Pacific J. Math. 170 (1995), 379-404
Abstract
From the special linear Lie algebra An = st(n + 1,Q we construct certain indefinite Kac-Moody Lie algebras IAn(a, b)and then use the representation theory of An to determine explicit closed form root multiplicity formulas for the roots a of /An(a, b) whose degree satisfies \deg(a)\ < 2a + 1. These expressions involve the well-known Littlewood-Richardson coefficients and Kostka numbers. Using the Euler-Poincare Principle and Kostant's formula, we derive two expressions, one of which is recursive and the other closed form, for the multiplicity of an arbitrary root a of IAn(a, b) as a polynomial in Kostka numbers.
ISSN
0030-8730
Language
English
URI
http://projecteuclid.org/euclid.pjm/1102370875

https://hdl.handle.net/10371/12183
Files in This Item:
Appears in Collections:
College of Natural Sciences (자연과학대학)Dept. of Mathematical Sciences (수리과학부)Journal Papers (저널논문_수리과학부)
  • mendeley

Items in S-Space are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse